# SDR IPXA2025031875481

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 32,614 hours, 21,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480050
- Part serial: 15196H8805
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HAS WATER INTRUSION AND DELAMINATION. REMOVED AND REPLACED R1 WINDOW IAW 757 AMM 56-11-01-424-015.
